# SDR C2XA11SH086

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 23,430 hours, 12,661 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 14567297001
- Condition: Worn
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT SPEED BRAKE CENTER HINGE FITTING WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHING.  MAINTENANCE REMOVED AND REPLACED THE WORN FITTING IAW EMB 145XR AMM 27-62-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
